Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Feeling feverish and eyes are burning. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3560 Questions
Question
Feeling feaverish and eyes are burning
Posted Sat, 3 Aug 2013 in Medicines and Side Effects
 
 
Answered by Dr. Raju A.T 10 hours later
Hi,

Thanks for your query.

I would like to know what other symptoms do you have along with above, so as to identify the condition and narrow down the cause.

Do you have cough, running nose etc?
Do you have headache or joint pains?
Are you on any medications?
Do you have any allergies?

Meanwhile do take a dose of Tab Tylenol 500mg to get rid of the feverish feeling.

Waiting for your response,
Above answer was peer-reviewed by
 
 
 
Answered by Dr. Raju A.T 24 hours later
Hi,

Kindly do answer my above questions. The information helps to understand better and answer specifically.

I shall be waiting to help you.
Above answer was peer-reviewed by
 
Follow-up: Feeling feverish and eyes are burning. What to do? 11 hours later
I donot have cough cold, i am not raking any medicine, i am not allergic to any medicine
 
 
Answered by Dr. Raju A.T 34 hours later
Hi,

Thanks for the information.

Based on your symptomatic profile its is difficult to identify the cause for the fever.

I suggest you to get a Complete blood count test and a urine routine microscopy test done. These tests help to identify the cause for the fever and by which a specific treatment can be planned.

Meanwhile do take Tylenol to get rid of the fever.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor